Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 05:12:51 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620133
  • Total Topics: 46724
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 179
Total: 184

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Results from Radiesse (Malar Filler)  (Read 1663 times)

0 Members and 1 Guest are viewing this topic.

Offline Gary85741

  • Member
  • Posts: 197
  • Native Virginian living in Tucson AZ
    • Good guy, good heart
Results from Radiesse (Malar Filler)
« on: December 07, 2006, 03:47:04 PM »

     Today I had a malar (facial) filler performed by a dermatologist.  I had significant lipoatrophy.
     The procedure took about an hour and a half, commencing with topical and injected anesthetics.  Due to the significance, four vials of Radiesse were used.  (No, it ain't cheap!)  It was painful at the time, with approximately eighty (yes, 80) injections as they construct the subcutaneous matrix or latticework.  Note, however, that it would be less product for someone of lesser lipoatrophy.
     It's been about four hours now since I left their office.  My face feels slightly tender, but the pain has substantially subsided.  The dermatologist felt the results met and exceeded his expectations.  I'd reckon they achieved about an eighty per cent improvement, and that's fine with me.
     Understandably, this was (is) a very emotional and psychological process.  At the risk of sounding melodramatic, I feel as though an eight-year curse has been lifted from me (time since onset of lipoatrophy.)
     Incorporated in this message are two pre- and post-procedure photos, front and side.  I hope my post may be helpful to anyone considering this procedure.

Gary 
 


[attachment deleted by admin]
« Last Edit: December 07, 2006, 03:50:23 PM by Gary85741 »
Poz since '89. 
Current regimen: Rescriptor, Emtriva, Kaletra, Invirase, Acyclovir, Lisinopril, Lipitor, Prilosec, Valium, Testim, Nandrolone, Loperamidr, Marinol.

Offline Catman

  • Member
  • Posts: 419
  • Blessed with more than 9 lives! + since 1986
    • Who is the Catman?
Re: Results from Radiesse (Malar Filler)
« Reply #1 on: December 07, 2006, 04:49:26 PM »
Hi Gary:
             Well there IS a dramatic change there. I almost fainted when you told me you had around 80 shots! I think I'd faint and the doc wouldn't even have to sedate me. Is your face a little swollen still ? I guess it sort of settles into the skin better after a few days. Is it true you have to use sunblock after a filling is applied to your face or is that a myth? ??? So, do you feel it was worth it?

             I congratulate you because you are one brave man! 8) Best wishes and I hope you feel better now that all this is over with.
Catman

Meow to the birds
Meow to the tree's
Meow to the end
of this dreadful disease...

Offline Gary85741

  • Member
  • Posts: 197
  • Native Virginian living in Tucson AZ
    • Good guy, good heart
Re: Results from Radiesse (Malar Filler)
« Reply #2 on: December 07, 2006, 06:11:02 PM »

Hey Richard,

     Thanks for the feedback  :D  I don't think my face is swollen, at least they didn't remark that it was.  No sunblock advised.  I did ask if I could shave tomorrow and he said yes.  I also asked (since I sleep on my side) if doing so would shift the product around, and he said no.  He said I may have some bruising (though I had none when I left) and if so, it would check in four or five days.  Right now (six hours post-procedure) my face just feels like it got a moderate sunburn is all.  Hell yes...it was worth it!!  I hope you proceed with yours once the particulars are clarified for you.

Take Care,
Gary
Poz since '89. 
Current regimen: Rescriptor, Emtriva, Kaletra, Invirase, Acyclovir, Lisinopril, Lipitor, Prilosec, Valium, Testim, Nandrolone, Loperamidr, Marinol.

Offline SirPrize

  • Member
  • Posts: 78
  • SirPrize!
Re: Results from Radiesse (Malar Filler)
« Reply #3 on: December 08, 2006, 01:35:41 PM »
W O W!  What a difference!  Thank you for posting.  I suffer from "mild" lipoatrophy and have been pondering the exact product you had injected.  I'm now convinced to go forward.  Congratulations!
Due to current economic conditions, the light at the end of the tunnel has been temporarily turned off!

Offline GSOgymrat

  • Member
  • Posts: 4,957
  • HIV+ since 1993. INTJ
Re: Results from Radiesse (Malar Filler)
« Reply #4 on: December 09, 2006, 12:44:14 AM »
Thanks so much for posting photos. It's a dramatic difference. I had facial PMMA treatments with no injected anestetic and I know all those shots are no fun. Congratulations on your new face!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.